# SDR CALA9901041

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAILCONE USING BOTH THE INTERIOR TAILCONE RELEASE HANDLE AND THE AFT PASSENGER DOOR EXCEEDED LIMITS.  THE TAILCONE RELEASE MECHANISM WAS RIGGED AND TESTED IAW MM 53-53-00.
